# SDR SWAA2024072917807

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 60,153 hours, 35,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG; UPPER I/B SUPPORT PANEL CRACKED AT FWD ATTACHMENT BRACKET.<[01] REMOVED AND REPLACED BRACKET PER. SRM REF. 51-40-02.
